# SDR IPXA2017092822122

- Difficulty date: September 21, 2017
- Submitted: September 29, 2017
- Operation: Air carrier
- Aircraft: N259UP
- Make and model: Doug MD-11F
- Aircraft serial: 48417
- Aircraft time: 81,210 hours, 16,022 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, RT INBD FLAP DELAMINATED AT AT OTBD TRAILING EDGE.  REPAIRED IAW SRM 57-50-02, REPAIR 2.
